MathSciNet Relay Station
MathSciNet bibliographic data
MR624913 (84i:42009) 42A20 (46F10)
Artémiadis, Nicolas K. Absolutely convergent Fourier series of distributions. Proc. Amer. Math. Soc. 83 (1981), no. 2, 276–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement